| Model Number |
RLM314K3 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the three vividimage 4k surgical displays and found that the monitor had damaged glass.The monitors were returned to steris for repairs.The user facility received replacement monitors.No additional issues have been reported.
Event or Problem Description
The user facility reported that three vividimage 4k surgical displays had lines shooting up the display screen.No report of injury.